Okay, so it was like Thursday (I think) when I was driving from one card account to another. When I got to other card account, I noticed that my ProAir inhaler had been lying in the sunny spot. The ac was on in the car, and I wasn’t sure if had been over heated or not.
I puffed on my inhaler. Then for about an hour, I felt terrible. My heart rate seemed off, and my breathing seemed more difficult.
Okay, so I just assumed that it got overheated, and the medication inside was damaged. I had a couple days until the prescription refilled automatically, so I just did without until then.
Well, I took my new ProAir inhaler just before leaving for work. I never made it to work. I felt terrible again. My mom has a blood pressure cuff, so I used it. Blood pressure was 170/124 and heart rate was 58.
I called my mom’s nurse. She said that’s a common side effect of ProAir and I should lie down for an hour after taking it so I don’t faint. (So definitely no driving.) She thinks my body’s reacting to it because I’ve gotten used to it.
I checked the paper insert and it mentions heart palpitations and fast heart beat. I called the doctor’s office and made an appointment for Monday. (I don’t even have my new schedule yet.) I might call the office and see if they have anything open Thursday. Nothing was open Friday.
It’s just annoying, and now I don’t want to use the ProAir anymore. And I just got the cutest little carrying holder for it too.
The ProAir inhaler has this ‘butt’ that the other inhalers shown don’t. So I shipped BeaG an empty inhaler case so she could make a custom one for me. Isn’t it cute?